# SDR SIMA20250528004

- Difficulty date: May 28, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N288NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000829
- Aircraft time: 14,649 hours, 9,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEFECTS WERE NOTED ON SEVERAL EMERGENCY PHOTOLUMINESCENT LIGHT STRIPS: LH STRIP #1 IS CRACKED AND BROKEN, CABIN FLOOR LH STRIP #3 FAILS TO ILLUMINATE, RH STRIP #3 PLASTIC IS CRACKED WITH A HOLE, AND CABIN FLOOR RH STRIP AND #2 ILLUMINATION IS DIM. COMPLETE: RAR LH STRIP #1, CABIN FLOOR LH STRIP #3, RH STRIP #3 AND CABIN FLOOR RH STRIP. IAW AMM 33-50-21 REF NRWC F050593 FOR INSTALLATION INTO AIRCRAFT
